# SDR AALA20001529

- Difficulty date: September 1, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 4 LONGERON CRACKED AT ATTACH POINT AT FRAME NR 160 LEFT SIDE.  REMOVED AND REPLACED LONGERON NR 4 AND SPLICED PER SRM 53-02.  (M)
